# SDR AALA202403047488

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 34,700 hours, 14,847 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND VAPOR BARRIER CRACKED, 15 INCHES IN LENGTH AT OUTBOARD OF PACK EXHAUST DUCT. INSTALLED NEW FABRIC PATCH REPAIR TO BOTH SIDE OF LEFT HAND VAPOR BARRIER. PER SRM 57-10-10-2R-2 AND AARD 57-10-10-9.
